MathSciNet Relay Station
MathSciNet bibliographic data
MR2135156 60G60 (26A33 35R60 60G20 60H15)
Kelbert, M. Ya.; Leonenko, N. N.; Ruiz-Medina, M. D. Fractional random fields associated with stochastic fractional heat equations. Adv. in Appl. Probab. 37 (2005), no. 1, 108–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement